Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Done X-ray. Diagnosed with have PTB on my right upper lobe. Taken medication. What does my x-ray after taking medication for PTB suggest?

I would like to ask your help in giving me more information about my recent x-ray result. Six months ago, I was diagnosed to have PTB on my right upper lobe. My doctor has given me medication in 6 months period and had taken the medicine religiously. Recently, I have taken another x-ray to find out my condition after the medicine intake. The result was: Follow up examination since March 29, 2012, considering technical differences, shows no significant interval clearing of minimal linear infiltrates in the right upper lobe. The rest of the lungs are clear. The hila and pulmonary vessels are within normal limits. The heart is normal in size and configuration. Mediastinum and diaphragm are normal. The visualized bones are unremarkable. The soft tissues do not appear unusual. IMPRESSION: Consider PTB, right upper lobe, activity undetermined I am looking forward to your profound explanation to clarify some thought in mind . Thank you for your help. Alvin (age 29) from the Philippines
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  617
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Rheumatologist 's  Response
Dear Madam,

This could all be indicative of old kochs infection. Even when the infection is resolved changes persist in chest x rays.

Dr. Shruti
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor